# SDR HALA2018110500561

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 1,100 hours, 216 cycles
- Engine: PW1133GJM
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 IGNITION A SYS FAULT DURING START.// PERFORMED IGNITER AUDIBLE TEST PER AMM 74-00-00-710-802-A. OPS CHK OK. PERFORMED TASK CARD E1128-321-74-004. OPS NORMAL. OK FOR SVC.
